# SDR CA070424006

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,832 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: C030722
- Condition: Miswired
- Location: Lt Dc Ess Buss
- Part time: 35,404 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GRD RUN LEAK CHECKS, AFTER ROUTINE MAINTENANCE,  NOTED NO DISCHARGE SHOWING ON THE BATTERY MONITOR FOR THE AUX BATTERY. INVESTIGATION FOUND WIRING BACKWARDS AT DIODE 2431-CR5; THIS IS THE POWER SUPPLY TO THE BUS FROM THE AUX BATTERY.  IN THIS CONDITION NO POWER IS AVAILABLE FROM THE AUX BATTERY UNDER ANY CONDITIONS. THE ONLY INDICATION OF THIS MISCONNECTION WAS BATTERY MONITOR SHOWING NO DISCHARGE FROM THE AUX BATTERY, WHEN BOTH MAIN AND AUX BATTERIES WERE SELECTED ON.  (NORMAL OPERATING PROCEDURE IS TO HAVE BOTH BATTERIES SELECTED ON) ALL OTHER ELECTRICAL SYSTEM INDICATIONS WERE NORMAL. WIRING CORRECTED SYSTEM FUNCTION CHECKED NORMAL. (TC NR 20070424006)
